MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7121/75
Medical Device Problem Codes Fracture (1260); Over-Sensing (1438); Retraction Problem (1536)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient pre-procedure exhibited chronic systolic heart failure.It was noted that noise consistent with a fracture was suspected on the right atrial (ra) and right ventricular (rv) leads.During a procedure to extract the leads, the helices could not be retracted.The ra and rv leads were explanted and replaced.The patient was discharged.
 
Additional Manufacturer Narrative
Correction: section a4, patient weight.
 
Additional Manufacturer Narrative
The reported events were lead fracture, oversensing noise and helix mechanism issue.A partial lead was returned in two pieces.The reported event of oversensing noise was confirmed.After removing the ring electrode conductor cables from the ring electrode cables lumen to examine the condition of the cables ethylene tetrafluoroethylene (etfe) coating, the etfe coating on both ring electrode conductor cables was found to be abraded at the distal region of the lead.The cause of the reported event of oversensing noise was isolated to the abraded ring electrode conductor cables etfe coating exposing the ring electrode cables.The reported event of helix mechanism issue was confirmed.Visual examination of the lead found the helix was extended and clogged with blood/tissue.After cutting the lead, cleaning the distal portion of the lead and applying torque directly to the inner coil, the helix was able to retract and extend.The measured helix extension length was within specification.The cause of the reported event of helix mechanism issue was isolated to the helix clogged with blood/tissue.The reported event of lead fracture was not confirmed.X-ray examination and electrical testing of the lead did not find any indication of conductor fractures.
 
Additional Manufacturer Narrative
Correction: section g3, the date received by manufacturer for the last report submitted for the device evaluation should have been (b)(6) 2026, the analysis completion date, not (b)(6) 2026, the submission date.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24880118
Report Number2017865-2026-07778
Device Sequence Number15911425
Product Code LWS
UDI-Device Identifier05414734502139
UDI-Public(01)05414734502139(10)2773514(17)120331
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Model Number7121/75
Device Lot Number2773514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/20/2026
05/13/2026
04/27/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/21/2026
05/13/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORTIFY.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight176 KG